# SDR FDEA2019101762653

- Difficulty date: October 16, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 85,447 hours, 20,047 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28942
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED LEADING COMPARTMENT STATION XOS 764 BEAD DOUBLER FOUND CRACKED.  REPAIRED THE BEADED DOUBLER IAW SRM 57-40-02-2R, FIGURE 203, REPAIR 15.  THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
